# SDR CALA2018120202456

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 63,948 hours, 22,014 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Disengaged
- Location: Nr 1 Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TIRE LOOSE ON AXLE. UPON INSPECTION FOUND NR 1 TIRE INNER BEARING DISINTEGRATED. REMOVED AND REPLACED TIRE 32-45-11-401. OK TO CONTINUE. ROTABLE PARTS CHANGE WAS INDICATED TT 1264140 SN OFF 0641 IPC REFERENCE 32-45-11-401.
